# SDR SWIA200819175

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 11,118 hours, 9,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6331 - CREW REPORTED BURNING ODOR NEAR ROW 7.  INSPECTED LIGHT FIXTURES AND OVERHEAD PANELS AS WELL AS AVIONICS BAY.  NO DISCREPANCY NOTED.  NO ODOR NOTED.
